MathSciNet Relay Station
MathSciNet bibliographic data
MR1396999 (97f:54039) 54F05 (54D20)
van Douwen, Eric K.; Lutzer, David J. A note on paracompactness in generalized ordered spaces. Proc. Amer. Math. Soc. 125 (1997), no. 4, 1237–1245.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement